# SDR HEEA084289

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Condition: Corroded
- Location: Float Bottle
- Component: Float Bottle
- Component part number: 206376102AA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT BOTTLE HAS CORROSION ON VALVE. REPAIRED.
